American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 119 found      Go to page: 1 2 3 4

[61] Chengmin Yang. Projections $P$ on $C=C[-1,1]$ which interpolate at $\dim (P(C))$ or more points . Proc. Amer. Math. Soc. 115 (1992) 669-676. MR 1089415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] John Akeroyd. Density of the polynomials in the Hardy space of certain slit domains . Proc. Amer. Math. Soc. 115 (1992) 1013-1021. MR 1089399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Leonid G. Hanin. Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces . Proc. Amer. Math. Soc. 115 (1992) 345-352. MR 1097344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Rodrigo Bañuelos and Charles N. Moore. Mean growth of Bloch functions and Makarov's law of the iterated logarithm . Proc. Amer. Math. Soc. 112 (1991) 851-854. MR 1057948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Helmut Knaust. Array convergence of functions of the first Baire class . Proc. Amer. Math. Soc. 112 (1991) 529-532. MR 1057955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Jor-Ting Chan. On the semiring $L\sp +(C\sb 0(X))$ . Proc. Amer. Math. Soc. 112 (1991) 171-174. MR 1037205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] F. Jafari. Carleson measures in Hardy and weighted Bergman spaces of polydiscs . Proc. Amer. Math. Soc. 112 (1991) 771-781. MR 1039533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Leopoldo Nachbin. On the weighted approximation of continuously differentiable functions . Proc. Amer. Math. Soc. 111 (1991) 481-485. MR 1037217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Pratibha Ghatage and Shun Hua Sun. A Luecking-type subspace of $\mathcal{L}\sp 1\sb a$ and its dual . Proc. Amer. Math. Soc. 110 (1990) 767-774. MR 1025278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Charles V. Coffman and Jonathan Cohen. The duals of harmonic Bergman spaces . Proc. Amer. Math. Soc. 110 (1990) 697-704. MR 1028042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] M. Nawrocki. The Orlicz-Pettis theorem fails for Lumer's Hardy spaces $(LH)\sp p(B)$ . Proc. Amer. Math. Soc. 109 (1990) 957-963. MR 1007507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] John Akeroyd. Point evaluations and polynomial approximation in the mean with respect to harmonic measure . Proc. Amer. Math. Soc. 105 (1989) 575-581. MR 929403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Steven Bloom. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 105 (1989) 950-960. MR 960640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Steve Gadbois. Mixed-norm generalizations of Bergman spaces and duality . Proc. Amer. Math. Soc. 104 (1988) 1171-1180. MR 948149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] David Békollé. The Bloch space and BMO analytic functions in the tube over the spherical cone . Proc. Amer. Math. Soc. 102 (1988) 949-956. MR 934873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Bernard Coupet. Le dual des fonctions holomorphes int\'egrables sur un domaine strictement pseudo-convexe . Proc. Amer. Math. Soc. 102 (1988) 493-501. MR 928967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] F. Pérez-González. $H\sp p$ joint approximation . Proc. Amer. Math. Soc. 102 (1988) 577-580. MR 928983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Jamil A. Siddiqi and Mostéfa Ider. A symbolic calculus for analytic Carleman classes . Proc. Amer. Math. Soc. 99 (1987) 347-350. MR 870798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Joel H. Shapiro. Compact composition operators on spaces of boundary-regular holomorphic functions . Proc. Amer. Math. Soc. 100 (1987) 49-57. MR 883400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] J. Bourgain. Applications of the spaces of homogeneous polynomials to some problems on the ball algebra . Proc. Amer. Math. Soc. 93 (1985) 277-283. MR 770536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Björn Jawerth. The $K$-functional for $H\sp{1}$ and BMO . Proc. Amer. Math. Soc. 92 (1984) 67-71. MR 749893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Romuald Dąbrowski. Probability measure representation of norms associated with the notion of entropy . Proc. Amer. Math. Soc. 90 (1984) 263-268. MR 727246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Edgar Reich. On the uniqueness question for Hahn-Banach extensions from the space of $\mathcal{L}^1$ analytic functions . Proc. Amer. Math. Soc. 88 (1983) 305-310. MR 695263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] J. R. Holub. Shift basic sequences in the Wiener disc algebra . Proc. Amer. Math. Soc. 88 (1983) 464-468. MR 699415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Daniel Luecking. A technique for characterizing Carleson measures on Bergman spaces . Proc. Amer. Math. Soc. 87 (1983) 656-660. MR 687635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] T. S. S. R. K. Rao. Isometries of $A\sb{{\bf C}}(K)$ . Proc. Amer. Math. Soc. 85 (1982) 544-546. MR 660601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Elias Saab and Paulette Saab. A stability property of a class of Banach spaces not containing a complemented copy of $l\sb{1}$ . Proc. Amer. Math. Soc. 84 (1982) 44-46. MR 633274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Y. Benyamini. Small into-isomorphisms between spaces of continuous functions . Proc. Amer. Math. Soc. 83 (1981) 479-485. MR 627674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Tavan Trent and James Li Ming Wang. Uniform approximation by rational modules on nowhere dense sets . Proc. Amer. Math. Soc. 81 (1981) 62-64. MR 589136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 119 found      Go to page: 1 2 3 4